It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=Greenoctopus18]Hello. I will start off with my questions...

After several years of BC use:
Does your sex-drive continue to decline until it is nonexistent?
and
Can you develop a build up of moodiness and irritability, so that you are feeling this way all the time?

I am 21 and have been on the same pill for 3 years (Loette, which is the same hormonal make as Alesse). I take it for Endometriosis, so I only have a period every 6 or 8 weeks..

Lataely I have just felt so useless. I have quit uni (post-grad, so do have a degree at least), been snapping at everyone, and feeling so tired. I have no energy. I sleep 12 hours a day.. and then feel so stressed and angry.

I have a boyfriend of over a year, and I seem to be angriest at him. One minute I am fine, and then next I am telling him to leave. I am really quite nasty sometimes. He knows I have moodiness problems, but he shouldn't have to put up with that. I just can't help it.

I am hoping it is from the pill.
I remember a couple of years ago I stopped taking the pill for a while to have an operation. I felt really well.. kind of 'free', and happy... just relaxed. It took a while for my period to start on its own (3 months), but once it did, I started taking the pill again.

Those three months I actually had a sex-drive... almost as soon as I start taking it, it disappears. At the moment, I have none at all. I keep thinking what a horrible girlfriend I am. We haven't been intimate since January!! And we are both 21.

I just want this to all be due to the pill, so I can stop it and feel right again.

Has anyone had this problem? Or am I blaming the pill for other issues?

Thanks anyone. :)[/QUOTE]

Ideally, your sex drive or moods shouldn't steadily decline. If you're noticing a decline in libido or moods, you should consult with your physician and consider another brand or method of birth control.

Also, you need to determine if it really is the pill causing the problems. General depression also causes these same symptoms that you've described, and it can be aggravated by birth control.





All times are GMT -7. The time now is 07:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!